# SDR USAAD96009

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY LIGHT WERE ILLUMINATED WITH THE SWITCH IN THE OFF POSITION.  MAINTENANCE REPLACED TWO EMERGENCY LIGHT POWER SUPPLIES.  (M)
